Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2015, 2:31 PM MDT for Santa Fe County, New Mexico. It was in force for 119 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2015, 2:31 PM MDT (20:31 UTC)
- Expired
- Aug 1, 2015, 4:30 PM MDT
- In force
- 119 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 100 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:00 PM MDT | FLASH FLOOD | 4 Nw Santa Fe, NM | WATER RUNNING 1-1.5 FEET DEEP OVER EAST SUNRISE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
367
WGUS55 KABQ 012031
FFWABQ
NMC049-012230-
/O.NEW.KABQ.FF.W.0045.150801T2031Z-150801T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
231 PM MDT SAT AUG 1 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 430 PM MDT
* AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING HEAVY RAIN OVER NORTHERN PORTIONS OF SANTA
FE. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN IN 20 MINUTES...AND
AN ADDITIONAL INCH IS LIKELY. FLASH FLOODING IS LIKELY ALONG
CAMINO LA TIERRA AND NEAR LAS CAMPANAS. HIGH WATER FLOWS ARE ALSO
LIKELY IN ALAMO CREEK.
* LOCATIONS IMPACTED INCLUDE...
SANTA FE AND TESUQUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH
FLOOD DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610
$$
343 follow-up statements
369 WGUS75 KABQ 012049 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 249 PM MDT SAT AUG 1 2015 NMC049-012230- /O.CON.KABQ.FF.W.0045.000000T0000Z-150801T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 249 PM MDT SAT AUG 1 2015 ...THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST PORTIONS OF SANTA FE... ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTH CENTRAL SANTA FE COUNTY... AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. TWO TO THREE INCHES OF RAIN HAS FALLEN IN 45 MINUTES. FLASH FLOODING IS LIKELY ALONG CAMINO LA TIERRA...OR COUNTY ROAD 77...AND NEAR LAS CAMPANAS. HIGH WATER FLOWS ARE ALSO LIKELY IN ALAMO CREEK. THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST PORTIONS OF SANTA FE. SEEK HIGHER GROUND NOW! LOCATIONS IMPACTED INCLUDE... SANTA FE AND TESUQUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER. && LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610 $$ 34
598 WGUS75 KABQ 012133 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 PM MDT SAT AUG 1 2015 NMC049-012230- /O.CON.KABQ.FF.W.0045.000000T0000Z-150801T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 333 PM MDT SAT AUG 1 2015 ...THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST PORTIONS OF SANTA FE... ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTH CENTRAL SANTA FE COUNTY... AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED THUNDERSTORMS PRODUCED VERY HEAVY RAIN ACROSS NORTH AND NORTHWEST PORTIONS OF THE SANTA FE METRO AREA. THE HARDEST HIT AREAS WERE NEAR AND NORTHWEST OF HIGHWAY 599. 3.35 INCHES OF RAIN WAS MEASURED IN LAS CAMPANAS. THOUGH ONLY LIGHT RAIN PERSISTS IN THE AREA...RUNOFF WILL CONTINUE. FLASH FLOODING IS LIKELY ALONG CAMINO LA TIERRA OR COUNTY ROAD 77...AND WITHIN THE LAS CAMPANAS COMMUNITY. ARROYO LOS FRIJOLES...CANADA ANCHA...ARROYO CUMA...ALAMO CREEK AND ARROYO CALABASAS WILL HAVE HIGH WATER FLOWS. THIS IS A FLASH FLOOD EMERGENCY FOR NORTH AND NORTHWEST PORTIONS OF SANTA FE. SEEK HIGHER GROUND NOW! LOCATIONS IMPACTED INCLUDE... SANTA FE AND TESUQUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER. && LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610 $$ 34
722 WGUS75 KABQ 012222 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 422 PM MDT SAT AUG 1 2015 NMC049-012232- /O.EXP.KABQ.FF.W.0045.000000T0000Z-150801T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SANTA FE- 422 PM MDT SAT AUG 1 2015 ...THE FLASH FLOOD WARNING FOR NORTH CENTRAL SANTA FE COUNTY WILL EXPIRE AT 430 PM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3579 10592 3570 10588 3565 10608 3575 10610 $$ 34
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:03 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 1, 12:03 PM MDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1203 PM MDT SAT AUG 1 2015 .AVIATION... 18Z TAF CYCLE SCATTERED TO NUMEROUS SHRA AND TSRA WILL FAVOR WESTERN AND NORTHERN TERMINAL SITES TODAY AS THE UPPER LEVEL HIGH RECENTER OVER THE SE PLAINS. EXPECT PEAK CONVECTIVE COVERAGE BETWEEN 18 AND 23Z. STORMS THAT DEVELOP ALONG THE SANGRE DE CRISTO MTNS WILL DRIFT EASTWARD...IMPACTING KLVS. KTCC COULD SEE STORMS DEVELOP AFTER 02Z. EXPECT PATCHY MVFR CIGS ALONG WITH OCCASIONAL MTN OBSCD FOR SITES IMPACTED BY TSRA...ESPECIALLY KLVS AND KSAF. THERE COULD BE A POSSIBILITY LINGERING MVFR/IFR CIGS ACROSS THE NORTH AND EAST OVERNIGHT. 32 && .PREV DISCUSSION...346 AM MDT SAT AUG 1 2015... .SYNOPSIS... UPPER LEVEL HIGH PRESSURE WILL BE BROADLY PLACED OVER MUCH OF THE SOUTH CENTRAL TO WESTERN PARTS OF THE CONTINENTAL UNITED STATES WHILE A MOIST AIRMASS REMAINS ENTRENCHED OVER NEW MEXICO. ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS IS EXPECTED TODAY WITH SOME STORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND PERHAPS FLASH FLOODING...ESPECIALLY IN NORTH CENTRAL TO NORTHWESTERN PARTS OF NEW MEXICO. SUFFICIENT MOISTURE WILL BE ON HAND FOR ANOTHER ACTIVE THUNDERSTORM DAY ON SUNDAY. BY MONDAY AND TUESDAY...SOME DRIER AIR COULD FILTER INTO THE STATE...LOWERING THE PROBABILITY FOR PRECIPITATION. && .DISCUSSION... ANOTHER TRICKY FORECAST IS IN THE WORKS FOR TODAY WITH REGARD TO PINPOINTING HEAVY RAINFALL THREATS. HAVE OPTED TO HOIST ANOTHER FLASH FLOOD WATCH FOR TODAY AND THIS EVENING...ENCOMPASSING THE NORTH CENTRAL TO NORTHWESTERN ZONES WHERE HIGHEST CONFIDENCE FOR WIDESPREAD STORM COVERAGE IS. PWATS MAY HAVE LOWERED A TENTH OR TWO OF AN INCH...BUT THE ATMOSPHERE IS STILL MOIST AND SHOULD SUPPORT SCATTERED TO NUMEROUS STORMS WITH LOCALLY HEAVY DOWNPOURS AND MORE TRAINING CELLS ANTICIPATED. JUXTAPOSITION OF HIGHEST THETA-E VALUES AND PROXIMITY OF A WEAKNESS IN THE BROADER HIGH PRESSURE ALOFT SHOULD STEER THE MOST STORM ACTIVITY INTO THE NORTHWESTERN TO NORTH CENTRAL ZONES. WHILE CELLS ARE ANTICIPATED TO BE MORE SCATTERED OR PERHAPS EVEN ISOLATED INTO THE EAST CENTRAL TO NORTHEASTERN PLAINS...THE SOILS HAVE BEEN MUCH MORE SATURATED HERE DUE TO HEFTY AND FAIRLY WIDESPREAD RAINFALL THE PAST FEW DAYS WITH MORE ONGOING CURRENTLY. WAS VERY TEMPTED TO EXPAND THE WATCH TO THESE EASTERN AREAS FOR THIS REASONING...BUT THIS WOULD BE SOMEWHAT CONTRADICTORY TO THE LOWER POP VALUES IN PLACE NOW. DAY SHIFT MAY NEED TO CONSIDER EXPANSION. THE NAM MODEL PAINTS COPIOUS AMOUNTS OF CONVECTION FOR SUNDAY...PRIMARILY OVER CLIMATOLOGICALLY FAVORED HIGH TERRAIN OF NORTHERN AND WESTERN NM. THE GFS RETAINS MORE CONTINUITY WITH PAST RUNS...SHOWING A SLIGHT DECREASE IN STORM COVERAGE DUE TO MEAGER REDUCTIONS IN MOISTURE. THE HIGH WOULD BE CONSOLIDATING MORE ON SUNDAY...CENTERING TOWARD SOUTHERN NM WHILE ANY REDUCTION IN PWATS OR OVERALL ATMOSPHERIC MOISTURE CONTENT WOULD BE SUBTLE. HAVE CONTINUED WITH HIGH POPS...AND THE LOCALLY HEAVY RAIN THREAT WILL HAVE TO BE EVALUATED CLOSELY AGAIN. INTO MONDAY...DRIER AIR THAT IS CURRENTLY OVER THE EASTERN PACIFIC IS FORECAST TO SHIFT EASTWARD INTO NM. THE NAM HAS BECOME VERY BULLISH WITH THIS DRYING TREND...REDUCING PWATS RAPIDLY DOWN TO 0.5 INCH IN MANY ZONES. HAVE NOT FULLY JUMPED ON BOARD WITH THIS...AND HAVE LEFT SOME ISOLATED/SCATTERED POPS IN THE FORECAST WITH SURFACE DEWPOINTS JUST ABOVE MOS GUIDANCE. INTO THE REMAINDER OF NEXT WEEK...MODELS OVERALL SEEM TO BE DRIER WITH THE HIGH BECOMING MORE SYMMETRICAL WHILE ORBITING NM. NOT UNTIL THURSDAY OR FRIDAY WHEN A PACIFIC LOW MOVES INLAND WOULD THERE BE A BETTER CONNECTION TO THE SUBTROPICAL MOISTURE PLUME FARTHER SOUTH. THIS WOULD SUGGEST A RECHARGE OF MOISTURE INTO NM AND HIGHER POPS BY LATE NEXT WEEK...BUT THE FORECAST MODELS SEEM TO BE LACKING IN RUN-TO-RUN CONTINUITY WITH REGARDS TO THE STRENGTH AND TRACK OF THE PACIFIC LOW AND THIS WILL DICTATE HOW OUR MOISTURE INTRUDES...IF AT ALL. 52 && .FIRE WEATHER... HIGH PRESSURE ALOFT COMBINED WITH ABUNDANT MOISTURE WILL CONTINUE TO LEAD TO SCATTERED TO NUMEROUS SHOWERS AND STORMS WITH WETTING RAIN TODAY THROUGH SUNDAY. CELL MOTION TODAY AND SUNDAY SHOULD BE MAINLY TO THE NORTHEAST AND EAST. A DISTURBANCE ON SUNDAY/MONDAY RIDING OVER THE RIDGE WILL FLATTEN IT...AND IS FORECAST TO BRING SOME DRIER AIR INTO THE WESTERN SIDE OF THE STATE MONDAY. DRIER AND WARMER CONDITIONS FORECAST FOR TUESDAY INTO WEDNESDAY...AND MODELS ARE NOW TRENDING DRIER BOTH DAYS THAN PREVIOUSLY INDICATED. THE UPPER HIGH CENTER WILL DRIFT BACK TO THE EAST OF NEW MEXICO LATE NEXT WEEK...LEADING TO A RETURN OF THE MONSOON PLUME OF MOISTURE. THE PLUME COULD ARRIVE AS SOON AS NEXT THURSDAY NIGHT OR FRIDAY...WITH MOISTURE SPREADING OVER THE NORTH AND WEST NEXT WEEKEND. AS A RESULT...SHOWERS AND STORMS WITH WETTING RAIN WILL INCREASE IN NUMBER. MODELS HAVE SOME CONSISTENCY IN THE DRIER DEW POINTS FORECAST FOR MONDAY THROUGH MIDWEEK OVER THE WESTERN THIRD OR SO...AS SFC WESTERLY WIND FORECAST A LITTLE STRONGER. STILL NOT BUYING INTO THE TREND TOTALLY TO THE EXTENT OF THE MODELS...GIVEN THE EXISTING PLENTIFUL MOISTURE. HOWEVER...FORECAST HAINES IS HIGH TUESDAY THROUGH THURSDAY ACROSS MUCH OF NRN AND CENTRAL NM...SO WILL BE MONITORING THIS TREND. DOESN/T LOOK TO DRY OUT SUFFICIENTLY TO SHUT DOWN ALL CONVECTION...BUT STORMS WOULD BE LIMITED TO MAINLY THE HIGHER TERRAIN AND ADJACENT LOWER ELEVATIONS DURING THIS TIME. HIGH TEMPERATURES REMAIN FORECAST TO CLIMB TO NEAR TO ABOVE AVERAGE BY MONDAY...AND STAY THERE UNTIL THURSDAY...WHEN THEY START TO COOL. THIS IS CONSISTENT WITH THE ANTICIPATED RETURN OF THE MOISTURE PLUME. MIN RH VALUES DECREASE EARLY TO MID NEXT WEEK...BUT DON/T FALL BELOW 15 PERCENT FOR MOST LOCALES...AND OVERNIGHT RECOVERIES DIMINISH BUT OVERALL REMAIN GOOD. SOME AREAS OF FAIR TO POOR VENT RATES FORECAST ACROSS THE NORTH FOR TODAY AND SUNDAY...THEN OVERALL IMPROVEMENT IN RATES MONDAY. && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES... NMZ501>507-510>517. &&
Hazardous weather outlook, Aug 1, 5:33 AM MDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 533 AM MDT SAT AUG 1 2015 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 533 AM MDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ABUNDANT MOISTURE IS IN PLACE OVER NEW MEXICO...AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS AFTERNOON AND TONIGHT...NAMELY OVER THE NORTH CENTRAL TO NORTHWESTERN SECTIONS OF THE STATE. HEAVY RAINFALL IS POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SUNDAY. STORMS WILL TEND TO FAVOR THE NORTHERN AND WESTERN TIERS OF NEW MEXICO...ESPECIALLY OVER THE HIGHER TERRAIN. HEAVY RAINFALL WILL BE POSSIBLE...AND LOCALIZED AREAS OF FLASH FLOODING MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 6:11 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 31, 6:15 PM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Roosevelt | 2 hr |
| Jul 31, 6:15 PM MDT | Special Weather Statement | ABQ | Bernalillo | 30 min |
| Jul 31, 6:59 PM MDT | Areal Flood Advisory | ABQ | McKinley | 2 hr |
| Jul 31, 7:03 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 117 min |
| Jul 31, 7:19 PM MDT | Flash Flood Warning | ABQ | Sandoval, Santa Fe | 116 min |
| Jul 31, 7:58 PM MDT | Areal Flood Advisory | ABQ | Torrance | 2 hr |
| Jul 31, 8:15 PM MDT | Areal Flood Advisory | ABQ | Curry | 2 hr |
| Jul 31, 9:04 PM MDT | Areal Flood Advisory | ABQ | Socorro | 116 min |
| Aug 1, 5:24 AM MDT | Flash Flood Watch | ABQ | 16 hr | |
| Aug 1, 11:55 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 95 min |
| Aug 1, 11:59 AM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 1, 12:38 PM MDT | Areal Flood Advisory | ABQ | Los Alamos | 112 min |
| Aug 1, 12:54 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 111 min |
| Aug 1, 1:13 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley, Sandoval | 2 hr |
| Aug 1, 1:32 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 118 min |
| Aug 1, 1:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 80 min |
| Aug 1, 2:02 PM MDT | Areal Flood Advisory | ABQ | San Juan | 88 min |
| Aug 1, 2:13 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Aug 1, 2:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 1, 3:28 PM MDT | Areal Flood Advisory | ABQ | Taos | 2 hr |
| Aug 1, 3:41 PM MDT | Areal Flood Advisory | ABQ | Mora, Taos | 2 hr |
| Aug 1, 3:45 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 1, 4:05 PM MDT | Flash Flood Warning | ABQ | San Miguel | 115 min |
| Aug 1, 4:15 PM MDT | Flash Flood Warning | ABQ | Sandoval | 90 min |
| Aug 1, 4:46 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 89 min |
| Aug 1, 4:55 PM MDT | Flash Flood Warning | ABQ | San Miguel | 2 hr |
| Aug 1, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 26 min |
| Aug 1, 5:25 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval, San Juan | 2 hr |
| Aug 1, 5:30 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 90 min |
| Aug 1, 5:31 PM MDT | Areal Flood Advisory | ABQ | Catron, Cibola, Socorro, Valencia | 119 min |
| Aug 1, 5:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 115 min |
| Aug 1, 5:38 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 1, 5:47 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 118 min |
| Aug 1, 5:58 PM MDT | Flash Flood Warning | ABQ | Guadalupe | 2 hr |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.